×

zbMATH — the first resource for mathematics

Change of base for toposes with generators. (English) Zbl 0353.18002

MSC:
18A15 Foundations, relations to logic and deductive systems
14A99 Foundations of algebraic geometry
18D30 Fibered categories
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Applegate, H., Acyclic models and resolvent functors, ()
[2] Barr, M.; Grillet, P.-A.; van Osdol, D.H., Exact categories and categories of sheaves, () · Zbl 0223.18009
[3] Bass, H., The Morita theorems, (1969), Univ. of Oregon Eugene, Ore, Mimeographed Notes
[4] Beck, J., Distributive laws, () · Zbl 0186.02902
[5] Diaconescu, R., Change of basis for some toposes, ()
[6] Eilenberg, S.; Moore, J.C., Adjoint functors and triples, Illinois J. math., 9, 381-398, (1965) · Zbl 0135.02103
[7] Giraud, J., Cohomologie non abélienne, () · Zbl 0135.02401
[8] Giraud, J., Classifying topos, (), 43-57, Lecture Notes in Math. · Zbl 0267.18014
[9] Grothendieck, A.; Verdier, J.L., Théorie des topos et cohomologie etale des schémas (SGA4), () · Zbl 0256.18008
[10] Kock, A.; Wraith, G.C., Elementary toposes, () · Zbl 0251.18015
[11] Lawvere, F.W., An elementary theory of the category of sets, Proc. natl. acad. sci., 52, 1506-1511, (1964) · Zbl 0141.00603
[12] Lawvere, F.W., Equality in hyperdoctrines and comprehension schema as an adjoint functor, () · Zbl 0234.18002
[13] Lawvere, F.W., Introduction, (), 1-13, Lecture Notes in Math.
[14] Lawvere, F.W.; Tierney, M., Seminar notes, (1969-70), Dalhousie Univ Halifax, Nova Scotia, unpublished
[15] MacLane, S., Categories for the working Mathematician, (1971), Springer Berlin
[16] Mitchell, B., Theory of categories, (1965), Academic Press New York
[17] W. Mitchell, Giraud’s theorem in elementary topoi, unpublished manuscript.
[18] Newell, D.C.; Palmquist, J.F., Bifunctors and adjoint pairs, Trans. am. math. soc., 155, 293-303, (1971) · Zbl 0234.18001
[19] Tierney, M., Sheaf theory and the continuum hypothesis, (), 13-43, Lecture Notes in Math.
[20] Tierney, M., Axiomatic sheaf theory: some constructions and application, (), 249-326 · Zbl 0268.18002
[21] M. Tierney, Axiomatic sheaf theory, Bull. Am. Math. Soc., to appear. · Zbl 0268.18002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.